# SDR CALA2013093091579

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 93,573 hours, 11,098 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DL3387 SHORT STBY PWR OPERATIONAL CHECK FAILED.  REPLACED MAIN BATTERY & ACCOMPLISHED TEST IAW MM24-31-01, SHORT STBY PWR CHECKED NOW NORMAL IAW CALJIC.
